Glasnik Matematicki, Vol. 48, No. 2 (2013), 357-371.

INFINITELY MANY SOLUTIONS FOR A DIRICHLET BOUNDARY VALUE PROBLEM DEPENDING ON TWO PARAMETERS

Ghasem A. Afrouzi and Armin Hadjian

Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
e-mail: afrouzi@umz.ac.ir

Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
e-mail: a.hadjian@umz.ac.ir


Abstract.   In this paper, using Ricceri's variational principle, we prove the existence of infinitely many weak solutions for a Dirichlet doubly eigenvalue boundary value problem.

2010 Mathematics Subject Classification.   34B15, 35B38, 58E05.

Key words and phrases.   Doubly eigenvalue boundary value problem, Ricceri's variational principle, infinitely many solutions.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.48.2.09


References:

  1. G.A. Afrouzi and A. Hadjian, Infinitely many solutions for a class of Dirichlet quasilinear elliptic systems, J. Math. Anal. Appl. 393 (2012), 265-272.
    MathSciNet     CrossRef

  2. G. Bonanno and G. D'Aguì, A Neumann boundary value problem for the Sturm-Liouville equation, Appl. Math. Comput. 208 (2009), 318-327.
    MathSciNet     CrossRef

  3. G. Bonanno and B. Di Bella, Infinitely many solutions for a fourth-order elastic beam equation, NoDEA Nonlinear Differential Equations Appl. 18 (2011), 357-368.
    MathSciNet     CrossRef

  4. G. Bonanno and G. Molica Bisci, Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl. 2009, 1-20.
    MathSciNet    

  5. G. Bonanno and G. Molica Bisci, Infinitely many solutions for a Dirichlet problem involving the p-Laplacian, Proc. Royal Soc. Edinburgh Sect. A 140 (2010), 737-752.
    MathSciNet     CrossRef

  6. G. Bonanno, G. Molica Bisci and D. O'Regan, Infinitely many weak solutions for a class of quasilinear elliptic systems, Math. Comput. Modelling 52 (2010), 152-160.
    MathSciNet     CrossRef

  7. G. Bonanno, G. Molica Bisci and V. Rădulescu, Infinitely many solutions for a class of nonlinear eigenvalue problem in Orlicz-Sobolev spaces, C. R. Math. Acad. Sci. Paris 349 (2011), 263-268.
    MathSciNet     CrossRef

  8. G. Bonanno, G. Molica Bisci and V. Rădulescu, Infinitely many solutions for a class of nonlinear elliptic problems on fractals, C. R. Math. Acad. Sci. Paris 350 (2012), 187-191.
    MathSciNet     CrossRef

  9. G. Bonanno, G. Molica Bisci and V. Rădulescu, Arbitrarily small weak solutions for a nonlinear eigenvalue problem in Orlicz-Sobolev spaces, Monatsh. Math. 165 (2012), 305-318.
    MathSciNet     CrossRef

  10. G. Bonanno, G. Molica Bisci and V. Rădulescu, Variational analysis for a nonlinear elliptic problem on the Sierpiński gasket, ESAIM Control Optim. Calc. Var. 18 (2012), 941-953.
    MathSciNet     CrossRef

  11. G. Bonanno and E. Tornatore, Infinitely many solutions for a mixed boundary value problem, Ann. Polon. Math. 99 (2010), 285-293.
    MathSciNet     CrossRef

  12. P. Candito, Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities, Proc. Edin. Math. Soc. 45 (2002), 397-409.
    MathSciNet     CrossRef

  13. P. Candito, L. Li and R. Livrea, Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic, Nonlinear Anal. 75 (2012), 6360-6369.
    MathSciNet     CrossRef

  14. M. Ghergu and V. Rădulescu, Singular elliptic problems: bifurcation and asymptotic analysis, Oxford University Press, Oxford, 2008.
    MathSciNet    

  15. J. R. Graef, S. Heidarkhani and L. Kong, Infinitely many solutions for systems of multi-point boundary value problems using variational methods, Topol. Methods Nonlinear Anal. 42 (2013), 105-118.

  16. S. Heidarkhani, Infinitely many solutions for systems of n two-point Kirchhoff-type boundary value problems, Ann. Polon. Math. 107 (2013), 133-152.
    MathSciNet     CrossRef

  17. S. Heidarkhani and J. Henderson, Infinitely many solutions for nonlocal elliptic systems of (p1,...,pn)-Kirchhoff type, Electron. J. Differential Equations 2012, 69, 1-15.
    MathSciNet    

  18. S. Heidarkhani and D. Motreanu, Multiplicity results for a two-point boundary value problem, Panamer. Math. J. 19 (2009), 69-78.
    MathSciNet    

  19. A. Kristály, V. Rădulescu and C. Varga, Variational principles in mathematical physics, geometry, and economics: qualitative analysis of nonlinear equations and unilateral problems, Cambridge University Press, Cambridge, 2010.
    MathSciNet    

  20. B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), 401-410.
    MathSciNet     CrossRef

  21. G. Talenti, Some inequalities of Sobolev type on two-dimensional spheres, in: W. Walter (Ed.), General Inequalities 5, Birkhäser, Basel, 1987, 401-408.
    MathSciNet    

  22. E. Zeidler, Nonlinear functional analysis and its applications, vol. II/B and III, Springer-Verlag, New York, 1990.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page